<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 8, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1971 Vol. 8, No. 1, 1—36
On constructing an unsolvable Thue system on two letters
Joseph T. Ryan
Bull. Korean Math. Soc. 1971 Vol. 8, No. 1, 1—7
A note on the well-formed formulas of a pure functional calculus of the first order
Joseph T. Ryan
Bull. Korean Math. Soc. 1971 Vol. 8, No. 1, 9—15
On topological $N$-groups
Jaihan Yoon
Bull. Korean Math. Soc. 1971 Vol. 8, No. 1, 17—19
정보량과 정보평가의 비교
김재주
Bull. Korean Math. Soc. 1971 Vol. 8, No. 1, 21—36

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd